# SDR SIMA201109803

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 1,297 hours, 839 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3761 DURING CLIMB THE CREW REPORTED, RECEIVED AN X-FLOW PUMP FAIL CAUTION MESSAGE INFLIGHT WITH FUEL IMBALANCE CAUTION MESSAGE AND AS HIGH AS 1000 LBS IMBALANCE WITHIN MINUTES.  INDICATIONS SHOWED 300 LBS INTO CENTER TANK.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO SLC.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEARED XFLOW PUMP CAUTION MESSAGE IAW ETN CR-28-007.  NO PARTS REMOVED OR REPLACED.  NO MESSAGES NOTED ON EICAS AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
